Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On $ 2$-knot groups with abelian commutator subgroups


Author: Katsuyuki Yoshikawa
Journal: Proc. Amer. Math. Soc. 92 (1984), 305-310
MSC: Primary 57Q45
DOI: https://doi.org/10.1090/S0002-9939-1984-0754727-3
MathSciNet review: 754727
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that if the commutator subgroup of a $ 2$-knot group is abelian, then it is isomorphic to $ Z \oplus Z \oplus Z$, $ {Z_\alpha }$, $ Z[1/2]$ or $ Z[1/2] \oplus {Z_5}$, where $ \alpha $ is an odd integer and $ Z[1/2]$ is the additive group of the dyadic rationals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q45

Retrieve articles in all journals with MSC: 57Q45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0754727-3
Keywords: $ 2$-knot, abelian commutator subgroup
Article copyright: © Copyright 1984 American Mathematical Society